University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Bifurcation curves of subharmonic solutions and Melnikov theory under degeneracies

Gentile, G, Bartuccelli, MV and Deane, JHB (2007) Bifurcation curves of subharmonic solutions and Melnikov theory under degeneracies REVIEWS IN MATHEMATICAL PHYSICS, 19 (3). pp. 307-348.

[img] Text
BDG-RMP-2007.pdf - ["content_typename_UNSPECIFIED" not defined]
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (593kB)
[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
Item Type: Article
Authors :
NameEmailORCID
Gentile, GUNSPECIFIEDUNSPECIFIED
Bartuccelli, MVUNSPECIFIEDUNSPECIFIED
Deane, JHBUNSPECIFIEDUNSPECIFIED
Date : 1 April 2007
Identification Number : 10.1142/S0129055X07002985
Uncontrolled Keywords : Science & Technology, Physical Sciences, Physics, Mathematical, Physics, PHYSICS, MATHEMATICAL, subharmonic solution, bifurcation curve, subharmonic Melnikov function, degeneracy, dissipative system, forced system, perturbation theory, tree formalism, diagrammatic rules, LINDSTEDT SERIES, HAMILTONIAN-SYSTEMS, HILLS EQUATIONS, SCALING PROPERTIES, RESONANCE TONGUES, 2-LEVEL SYSTEMS, TORI, OSCILLATORS, CONVERGENCE, STABILITY
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:50
Last Modified : 31 Oct 2017 17:11
URI: http://epubs.surrey.ac.uk/id/eprint/806729

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800